Skip to Main content Skip to Navigation
Journal articles

Non symmetric Cauchy kernels for the classical groups

Abstract : We give non-symmetric versions of the Cauchy kernel and Littlewood's kernels, corresponding to the types A, B, C and D, of the classical groups. Defining two families of key polynomials (one of them being the Demazure characters), we show that these new kernels are diagonal in the basis of key polynomials. We define scalar products such that the two families of key polynomials are adjoint to each other.
Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00622767
Contributor : Alain Lascoux <>
Submitted on : Monday, September 12, 2011 - 4:29:13 PM
Last modification on : Wednesday, February 26, 2020 - 7:06:05 PM

Links full text

Identifiers

Collections

Citation

Amy M. Fu, Alain Lascoux. Non symmetric Cauchy kernels for the classical groups. Journal of Combinatorial Theory, Series A, Elsevier, 2009, 116 (4), pp.903-917. ⟨10.1016/j.jcta.2008.10.007⟩. ⟨hal-00622767⟩

Share

Metrics

Record views

207